MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI DF-1 SD 65/18; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI DF-1 SD 65/18; ICD LEAD
Model Number 414001
Medical Device Problem Codes Fracture (1260); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
There were device recordings of noise on the iegm leading to multiple nsvt recordings and one aborted shock.Sensing, impedance, and threshold showed no changes and were stable and in range.The lead was cut at the yolk and capped and a new rv lead was placed.The lead showed a cut of the insulation on the rv coil portion near the header pin (which would be unrelated to the noise observed).It will be returned to biotronik for analysis.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 11 cm distal to the is-1 connector pin.The proximal fragment was received for analysis.The distal fragment was not returned.The analysis showed a damaged insulation 2.5 cm distal to the df-1 connector pin.Based on the characteristics, as well as the location of the damage, it is reasonable to assume that the lead was subject to excessive mechanical forces as the result of interaction with the generator housing.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PLEXA PROMRI DF-1 SD 65/18
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13405891
Report Number1028232-2022-00537
Device Sequence Number1715848
Product Code NVY
UDI-Device Identifier04035479151003
UDI-Public04035479151003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number414001
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer02/02/2022
03/22/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/02/2022
03/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale